# SDR QXEA2009050800317

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 19,114 hours, 19,360 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YVR - ON APPROACH TO YVR, NR 1 PPEC, POWERPLANT MESSAGE ON ED, PROP RPM 1060.  FEATHERED NR 1 PROPELLER AND DECLARED EMERGENCY.  LANDING UNEVENTFUL.  INTERROGATED CDS, FOUND FAULT CODES 160/162 ON NR 1 ENG REF FIM 61-20-04-810-814, NO TARGET SCREWS MISSING, DUAL PULSE PROBE ASSEMBLY BRACKET NO DAMAGE, DUAL PULSE PROBE INSTALLED AND ADJUSTED PROPERLY, CLEANED PEC CONNECTORS P20/J20 AND P21/J21 AND P19/J19, CONTINUITY CHECKS GOOD, FAULTS CLEARED, NO DEFECTS.  GROUND RAN A/C AT DISC/MIN.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
